# SDR DALA2015110106618

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 6L BS 1309 AT PASSENGER CABIN.  DAMAGE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18.   LENGTH CRACK .125 , AND SRM 51-10-3, PAR 14.21.38, AMM 20-30-01.  (LP2204125)
